My friend use to go to toilet 12 times at night. Is she diabetic?
MT FRIEND JESSICA SHES BESIDE ME SHE TOLD ME TO ASK YALL.....SHE SAYS SHE GOES TO THE RESTROMM LIKE 12 TIMES A DAY AND THAT SHE CAN SLEEP UP TO 12 HOURS ANS STILL BE SLEEPY DOES THAT MEEN SHE HAS DIABETES?????????OR WHAT?????
Hi... The symptoms are in the favor of diabetes.. The other causes of increased frequency of urination being infection.. I will be better to get the tests done to find the exact cause both a blood and urine tests..
Lately I have been very fatigued and weak to the point that I can not keep up with my daily activities. I also have some shakiness, pains in my feet and legs, also tingling. I also have urgency urination,more so than frequent. I just feel out of it all the time now as if I have a hard time concentrating and wake up feeling tired as also going to bed exhausted. I want to thnk everyone for their input and concerns. I did see the Doctor yesterday and I had blood work done for numerous things including Diabetes , no results yet. I was at a friends house after work tonight and he took my sugar level and it was 100, this was without eating since last night.Still waiting on the Doctors results of tests done.
ok so im 14 years old , and on friday i am going to a party , i hav ebeen to partys before but never like this my friends say were gonna do alot of drinking and itl be a grreat time i have drank before ( a beer or two ) but never like we plan to at this party so my questions is i am diabetic type 1 , how will drinking affect me differently than my friends , is it that big of a deal for diabetics to drink ?????
i used to take 12iu nph + 4 iu r twice daily. my doctor change me to levemir so i can inject one time a day. it was working well at first, taking 18 units levemir with a little help of regular insulin (around 10 units per day. Now it is getting really bad. I am taking 22 u levemir + 12 u regular, twice a day and sugar is not controlled. I will like to go back to nph. please advise. after i look at the $15 charge, I am assuming there are no doctors,
Why does Polcystic ovarian syndrome occur?Is it good to take glyciphage(a diabetes tablet )for that.. Gynecologist advised me to take that.she said that it is to reduce my weight. My body mass index is Normal. Then what effect this tablet will have on my pcod problem.. Please clarify me about this and also advise me on pregnancy... Thanks a lot
I am 50 years old and about to be taken off of my birth control pill that Iv'e been taking for desmynorhea. I am also type 1 diabetic and have managed it well. It works well with the ortha Novum 1/1/1 28 day birth control pill. My doctor wants to take me off because I'm 50. I do not want to because it works so well and has for many years. If I'm taken off I know my hormone levels will crash and my diabetes management will suffer. (Doctors tell me they are not related but I know They are related because I've lived it and learned to make the adjustments during my cycle for 35 years). If I'm taken off the BC pill, what is my best option to treat desmynorrhea and to keep the hormone levels at a healthy and balanced level at my age?
I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite well. All his vitals were good. They put him on an IV drip with ativan and hydrocone, something for gastric acid and insulin. He has never had insulin before. But he started to shiver and tremble. He was on this drip for two days. He cannot function very well now. It is hard for him to control his elimination functions and he tremble quite a bit. I feel that the hydrocodone affect him very bad it was 5/500 because of the tylenol in it. . Before he dehydrated, he had a panel done and he was stable in all areas. His liver enzymes were elevated a little; but he was basically stable. What can he take to help recover?
Dear Doctor, I have chronic insulin-dependant diabetes and haemorrhoids. Over the last few weeks, I have had odd coloured stool. They are pale grey. I have also had stomach, and am losing sleep over it. Do you know what it could be? And what I can do to help it? Paddy Furlong
We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.